# SDR SWAA2022081128216

- Difficulty date: July 12, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 59,912 hours, 35,588 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Tie Clip
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 277 AT TIE CLIP LOCATED STR10R ; RBL67.6 AND WL262.7 AT FWD GALLEY AREA 2022-381268 / [01] REPLACED TIE CLIP LOCATED ON FRAME BS 277 AT STR10R ; RBL67.6 AND WL262.7 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A1110 SHEET 18 REV -. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED TIE CLIP LOCATED ON FRAME BS 277 AT STR10R ; RBL67.6 AND WL262.7 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A1110 SHEET 18 REV -. RII ;SEE INDIVIDUAL SIGN OFFS BELOW.
